Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




77 Publications

2021 | Journal Article | IST-REx-ID: 8373 | OA
A divergence center interpretation of general symmetric Kubo-Ando means, and related weighted multivariate operator means
J. Pitrik, D. Virosztek, Linear Algebra and Its Applications 609 (2021) 203–217.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 9022 | OA
Fluctuations in the spectrum of random matrices
G. Cipolloni, Fluctuations in the Spectrum of Random Matrices, IST Austria, 2021.
View | Files available | DOI
 
2021 | Preprint | IST-REx-ID: 9230 | OA View | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9281 | OA
Formal verification of Zagier's one-sentence proof
G. Dubach, F. Mühlböck, ArXiv (n.d.).
View | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9036 | OA
The metric property of the quantum Jensen-Shannon divergence
D. Virosztek, Advances in Mathematics 380 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8601 | OA
Edge universality for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields (2020).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7389 | OA
Isometric study of Wasserstein spaces - the real line
G.P. Geher, T. Titkos, D. Virosztek, Transactions of the American Mathematical Society 373 (2020) 5855–5883.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7512 | OA
Local laws for polynomials of Wigner matrices
L. Erdös, T.H. Krüger, Y. Nemish, Journal of Functional Analysis 278 (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7618 | OA
Quantum Hellinger distances revisited
J. Pitrik, D. Virosztek, Letters in Mathematical Physics 110 (2020) 2039–2052.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6184 | OA
Correlated random matrices: Band rigidity and edge universality
J. Alt, L. Erdös, T.H. Krüger, D.J. Schröder, Annals of Probability 48 (2020) 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

Search

Filter Publications